# SDR CALA2013122393858

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 88,764 hours, 14,035 cycles
- Engine: Pwa PW4060
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UNDERWING LONGERON FITTING INSPECTION. FOUND CRACKED. ACCOMPLISHED LT UNDERWING LONGERON INSPECTION. THE LONGERON WAS FOUND CRACKED, REQUIRING ISSUANCE OF OP NR 3 OF EA 5710-02220, REV A. OP NR 3 COMPLIED WITH IN CONJUNCTION WITH ECRA 5710-02331 FOR MINOR DEVIATION 085625 FOR RADIUS FILLER IN STEP 7.5: AND ECRA 0711-01020 FOR ALTERNATE AXLE JACK USAGE. PER STEP 8 OF OP NR 3, OP NR 7 OF EA 5710-02220 WAS ISSUED FOR LONGERON REPLACEMENT AND CONTROLLED UNDER NON ROUTINE 46668. OP NR 7 COMPLIED WITH AND LT UNDERWING LONGERON REPLACED IN CONJUNCTION WITH ECRA 5700-03442 FOR BATHTUB FITTING BOLT HEAD ORIENTATION DEVIATION. THIS IS A CATEGORY A PERMANENT MAJOR REPAIR.
